# SDR DALA1203903118

- Difficulty date: January 22, 2012
- Submitted: January 25, 2012
- Operation: Air carrier
- Aircraft: N318NB
- Make and model: Airbus A319-114
- Aircraft serial: 1325
- Aircraft time: 4,514 hours, 2,775 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT PASSENGER DOOR SILL AT FR 68 HAS CORROSION AROUND NUT PLATE HOLES SSI 534147.  BLENDED AREA PER A319 SRM 51-74-00 AREA 1 L=0.8' W=0.3" D=0.063 AREA 2 L=1.7" W=0.7" D=0.018.  CUT OUT DAMAGE AREA IAW A319 SRM 53-41-14 FIG 201 DIMENSION CUT OUT AREA 1 L=1.41" W=0.8".  AREA 2 L=1.40" W=0.8".  FABRICATED A REPAIR PLATE  IAW A319 SRM 53-41-14 REPAIR PRINCIPLE 5.  INSTALLED REPAIR PARTS IAW A319 SRM 51-42-11.  THIS REPAIR MUST BE INSPECTED AFTER REPAIR EMBODIMENT PER SRM 53-41-14-2-001-00 TABLE 202.  WEIGHT OF INSTALLED PART.30LBS.  BFM 694657
